# SDR REXA2013030600544

- Difficulty date: March 6, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N8747B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7747
- Aircraft time: 22,479 hours, 19,936 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING STRIP BETWEEN ROW 2 AND 5 BURNED OUT PERFORMED EMERGENCY FLOOR TRACK INSPECTION.  FOUND LOOSE CONNECTOR.  PERFORMED OPERATIONS TEST.  RE-SECURED LOOSE CONNECTOR IAW CRJ 200 AMM 33-51-01.  OPERATIONS TEST GOOD.  OK FOR SERVICE.
